# SDR J7SA2025082600454

- Difficulty date: August 19, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N381FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500538
- Aircraft time: 6,530 hours, 4,377 cycles
- System (JASC): 2700 · Flight Control System
- Part: Fce
- Part number: 4629001017
- Part serial: 0542
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO PTRIM NML FAIL CAS ON CLIMBOUT. CREW FOLLOWED THE QRH, DISENGAGED THE AUTOPILOT, AND USED BACKUP PITCH TRIM BEFORE LANDING WITHOUT INCIDENT. NO FAULTS NOTED DURING INITIAL OPS CHECKS. SWAPPED FCE 1 AND FCE 2. FLAP FAIL CAS MESSAGE POSTED AFTER FCE SWAP AND WOULD NOT CLEAR. REPLACED FCE 1. RIG AND OPS CHECK GOOD. FLAP FAIL CAS CLEARED. WORK COMPLETED IAW EMB505 AMM 27-03-01, 27-50-00 AND 27-40-00.
